Alert archive / Washington / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 17, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 13, 2006, 9:08 AM PDT for Pend Oreille County, Spokane County, Stevens County, Washington. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2006, 9:08 AM PDT (16:08 UTC)
- Expired
- Jun 13, 2006, 10:15 AM PDT
- In force
- 67 min
- Issued by
- NWS Spokane, WA
- Area
- Counties, with a storm outline in the text
Counties Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 47 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:30 AM PDT | HAIL 0.75 | 1 N Diamond Lake, WA | 3/4 INCH HAIL HVY RAIN WIND S-25-30MPH |
| Jun 13, 9:40 AM PDT | HAIL 1 | Diamond Lake, WA | 1 INCH HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 4.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS56 KOTX 131611 SVROTX WAC051-063-065-131715- /O.NEW.KOTX.SV.W.0017.060613T1608Z-060613T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPOKANE WA 908 AM PDT TUE JUN 13 2006 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SPOKANE COUNTY IN EASTERN WASHINGTON THIS INCLUDES THE CITY OF SPOKANE SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON * UNTIL 1015 AM PDT * AT 905 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPOKANE TO 13 MILES SOUTH OF NEWPORT...OR ALONG A LINE EXTENDING FROM SPOKANE TO 14 MILES NORTHWEST OF RATHDRUM...AND MOVING NORTH AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... DIAMOND LAKE AND DEER PARK BY 917 AM PDT NEWPORT BY 920 AM PDT DEER PARK BY 925 AM PDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR WINDS TO 45 MPH...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. ALSO BE ON THE LOOKOUT FOR PONDING OF WATER IN LOW-LYING PLACES INCLUDING I-90 THROUGH PORTIONS OF SPOKANE. HAIL UP TO THE SIZE OF DIMES HAS BEEN REPORTED IN NEAR SPOKANE AND POST FALLS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4794 11706 4756 11754 4817 11782 4864 11706 $$ FX
5 follow-up statements
000 WWUS56 KOTX 131625 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 921 AM PDT TUE JUN 13 2006 WAC051-063-065-131715- /O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/ PEND OREILLE WA-STEVENS WA-SPOKANE WA- 921 AM PDT TUE JUN 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT FOR NORTHERN SPOKANE...SOUTHEAST STEVENS AND SOUTHERN PEND OREILLE COUNTIES... AT 917 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLBERT TO DIAMOND LAKE...OR ALONG A LINE EXTENDING FROM 10 MILES NORTH OF SPOKANE TO 12 MILES SOUTHWEST OF PRIEST RIVER...MOVING NORTH TO NORTHWEST AT 35 MPH. THE STRONGEST PORTION OF THE STORM WAS ALONG ITS NORTHERN END NEAR THE TOWNS OF DIAMOND LAKE AND NEWPORT. SEVERE THUNDERSTORMS WILL BE NEAR... CLAYTON BY 935 AM PDT LOON LAKE BY 940 AM PDT USK BY 945 AM PDT CUSICK BY 950 AM PDT 8 MILES EAST OF VALLEY BY 955 AM PDT THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. MOTORISTS WILL ALSO NEED TO BE ON THE LOOKOUT FOR PONDING OF WATER IN LOW-LYING AREAS INCLUDING ALONG I-90 THROUGH PORTIONS OF SPOKANE. NUMEROUS HAIL REPORTS OF DIME AND NICKEL SIZED HAIL HAVE BEEN REPORTED AROUND THE SPOKANE AREA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4794 11706 4756 11754 4817 11782 4864 11706 $$ FX
000
WWUS56 KOTX 131639
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
937 AM PDT TUE JUN 13 2006
WAC063-131647-
/O.CAN.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
SPOKANE WA-
937 AM PDT TUE JUN 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR SPOKANE COUNTY IS CANCELLED...
LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
4787 11754 4779 11754 4781 11760 4788 11769
4837 11793 4867 11709
$$
WAC051-065-131715-
/O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
937 AM PDT TUE JUN 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT
FOR SOUTHEASTERN STEVENS AND SOUTHERN PEND OREILLE COUNTIES...
AT 931 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLAYTON TO 6 MILES NORTH OF DIAMOND LAKE...OR ALONG A LINE EXTENDING
FROM 26 MILES NORTH OF SPOKANE TO 12 MILES WEST OF PRIEST RIVER...
MOVING NORTH AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
USK BY 945 AM PDT
CUSICK AND 8 MILES EAST OF VALLEY BY 950 AM PDT
7 MILES EAST OF CHEWELAH BY 1000 AM PDT
RUBY BY 1010 AM PDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. RADAR ALSO INDICATES
THAT THIS STORM COULD BE PRODUCING WIND GUSTS TO 45 MPH.
DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM EARLIER IN THE
SPOKANE AREA. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
4787 11754 4779 11754 4781 11760 4788 11769
4837 11793 4867 11709
$$
FX000 WWUS56 KOTX 131656 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 954 AM PDT TUE JUN 13 2006 WAC051-065-131715- /O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/ PEND OREILLE WA-STEVENS WA- 954 AM PDT TUE JUN 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT FOR SOUTHERN STEVENS AND SOUTHERN PEND OREILLE COUNTIES... AT 949 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND GUSTS TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VALLEY TO 6 MILES SOUTHEAST OF RUBY...OR ALONG A LINE EXTENDING FROM 37 MILES WEST OF PRIEST RIVER TO 23 MILES NORTHWEST OF PRIEST RIVER...MOVING NORTH AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... RUBY AND CHEWELAH BY 1000 AM PDT ADDY BY 1005 AM PDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THESE STORMS WILL ALSO PRODUCE LOCALIZED FLOODING IN LOW-LYING AREAS. LAT...LON 4817 11705 4791 11788 4828 11811 4867 11704 $$ FX
000
WWUS56 KOTX 131710
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1009 AM PDT TUE JUN 13 2006
WAC051-065-131715-
/O.CON.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
1009 AM PDT TUE JUN 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT
FOR SOUTHEASTERN STEVENS AND SOUTHERN PEND OREILLE COUNTIES...
AT 1002 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL AND WIND GUSTS TO 40 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM CHEWELAH TO 8 MILES EAST OF RUBY...OR ALONG A
LINE EXTENDING FROM 38 MILES WEST OF PRIEST RIVER TO 28 MILES NORTH
OF PRIEST RIVER...MOVING NORTH AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
6 MILES SOUTHEAST OF ARDEN BY 1015 AM PDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
4787 11754 4779 11754 4781 11760 4788 11769
4844 11799 4878 11706
$$
FX000
WWUS56 KOTX 131722
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1022 AM PDT TUE JUN 13 2006
WAC051-065-131732-
/O.EXP.KOTX.SV.W.0017.000000T0000Z-060613T1715Z/
PEND OREILLE WA-STEVENS WA-
1022 AM PDT TUE JUN 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS AND
SOUTHERN PEND OREILLE COUNTIES EXPIRED AT 1015 AM PDT...
LAT...LON 4806 11705 4806 11753 4804 11756 4788 11756
4787 11754 4779 11754 4781 11760 4788 11769
4844 11799 4878 11706
$$
FXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:27 AM PDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 13, 5:27 AM PDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE SPOKANE WA 527 AM PDT TUE JUN 13 2006 .SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SIT OVER THE PACIFIC NORTHWEST THROUGH MUCH OF THIS WEEK. ONE WEATHER SYSTEM WILL MOVE THROUGH THE AREA THIS EVENING BRINGING THE THREAT OF THUNDERSTORMS TO THE AREA TODAY. && .DISCUSSION... UPDATED MORNING ZONE FORECAST TO ACCOUNT FOR MORNING ELEVATED SHOWER AND THUNDERSTORM ACTIVITY MOVING UP NORTHWARD FROM EASTERN OREGON THIS MORNING. && .AVIATION...CONTINUED VFR CONDITIONS PREVAIL INTO MORNING. ISOLATED ELEVATED NOCTURNAL SHOWERS AND THUNDERSTORMS MOVING NORTHWARD FROM EASTERN OREGON AND SOUTHWEST IDAHO WILL CAUSE SOME SPOTTY NUISANCE MVFR CONDITONS OVERNIGHT AND EARLY MORNING. AFTER 18Z TUES... AFTERNOON CONVECTION WILL REDEVELOP WITH SCT -SHRA AND ISOLD -TSRA ANTICIPATED IN MOST AREAS. && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 74 53 64 49 70 50 / 40 60 70 50 0 20 COEUR DALENE 73 54 63 48 68 48 / 40 70 70 60 20 20 PULLMAN 70 51 61 47 65 47 / 40 70 70 40 10 10 LEWISTON 77 57 69 52 74 55 / 30 70 70 30 0 10 COLVILLE 77 53 67 49 72 45 / 40 50 50 20 0 20 SANDPOINT 77 51 64 48 66 47 / 30 60 70 60 30 20 KELLOGG 76 52 64 47 66 47 / 30 70 70 60 30 20 MOSES LAKE 77 55 75 52 78 52 / 40 60 40 20 0 10 WENATCHEE 73 56 75 53 76 54 / 40 50 30 20 0 10 OMAK 78 54 74 51 76 51 / 40 40 30 20 0 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jun 13, 4:22 AM PDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 422 AM PDT TUE JUN 13 2006 IDZ001-004-141130- NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN 422 AM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO. .DAY ONE...TODAY AND TONIGHT THE THREAT OF THUNDERSTORMS EXISTS TODAY. SOME STORMS MAY CONTAIN HEAVY RAIN...HAIL AND GUSTY WINDS. MORE WET WEATHER IS ANTICIPATED THROUGH WEDNESDAY NIGHT...WHICH MAY LEAD TO HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS. DUE THE RAINFALL OVER THE NEXT SEVERAL DAYS...THE KOOTENAI RIVER AT BONNERS FERRY MAY EXPERIENCE HIGH WATER LEVELS THIS WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE THE RAINFALL OVER THE NEXT SEVERAL DAYS...THE KOOTENAI RIVER AT BONNERS FERRY MAY EXPERIENCE HIGH WATER LEVELS THIS WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. IDZ002-003-026-027-WAZ031>038-041>044-141130- COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA... OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE... COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS... REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP... WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE... WATERVILLE...MANSFIELD 422 AM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE THREAT OF THUNDERSTORMS REMAINS TODAY. SOME STORMS MAY CONTAIN HEAVY RAIN. MORE WET WEATHER IS ANTICIPATED THROUGH WEDNESDAY...WHICH MAY LEAD TO HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH FLOWS ON MANY OF THE SMALLER STREAMS AND CREEKS COULD MAY LINGER INTO WEDNESDAY AND A BIT BEYOND.
In the hours before
Local storm report, Jun 13, 8:55 AM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
855 AM PDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL POST FALLS 47.71N 116.94W
06/13/2006 E0.75 INCH KOOTENAI ID TRAINED SPOTTER
3/4 INCH HAIL
&&
RBLocal storm report, Jun 13, 8:57 AM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
857 AM PDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL ALBION 46.79N 117.25W
06/13/2006 E0.50 INCH WHITMAN WA TRAINED SPOTTER
1/2 INCH HAIL
&&
RBLocal storm report, Jun 13, 9:00 AM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
900 AM PDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 2 NNW HAUSER 47.80N 117.04W
06/13/2006 E0.50 INCH KOOTENAI ID TRAINED SPOTTER
HVY RAIN DIME SIZE HAIL
&&
RBLocal storm report, Jun 13, 9:02 AM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
902 AM PDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL GREEN ACRES 47.66N 117.16W
06/13/2006 E0.50 INCH SPOKANE WA NWS EMPLOYEE
DIME SIZE HAIL
&&
RBLocal storm report, Jun 13, 9:04 AM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
904 AM PDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL 1 N HAUSER 47.78N 117.02W
06/13/2006 E0.50 INCH KOOTENAI ID TRAINED SPOTTER
DIME SIZE HAIL
&&
RBLocal storm report, Jun 13, 9:07 AM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
907 AM PDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL 5 N PLUMMER 47.40N 116.88W
06/13/2006 E0.50 INCH KOOTENAI ID PUBLIC
DIME SIZE HAIL
&&
RBThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:23 PM PDT | Severe Thunderstorm Warning | OTX | Chelan | 37 min |
| Jun 12, 7:42 PM PDT | Flash Flood Warning | OTX | Chelan | 93 min |
| Jun 12, 10:48 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 27 min |
| Jun 13, 6:41 AM PDT | Severe Thunderstorm Warning | OTX | Garfield, Whitman | 49 min |
| Jun 13, 7:31 AM PDT | Severe Thunderstorm Warning | OTX | Whitman | 44 min |
| Jun 13, 8:17 AM PDT | Severe Thunderstorm Warning | OTX | Spokane, Whitman | 58 min |
| Jun 13, 10:20 AM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 40 min |
| Jun 13, 10:45 AM PDT | Flash Flood Warning | OTX | Pend Oreille | 90 min |
| Jun 13, 1:27 PM PDT | Flash Flood Watch | OTX | Chelan, Douglas | 6 hr |
Nearby
Severe Thunderstorm Warnings in Washington, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.